# SDR SWIA200514809

- Difficulty date: March 23, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 15,306 hours, 23,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  INSTALLED SERVICEABLE BATTERIES FOR EMERGENCY LIGHTS.  OPERATIONALCHECK GOOD.  P/N D366-04-001; S/N OFF 1120, P/N D366-04-001; S/N OFF 1238, P/N D366-04-001; S/N OFF 312.
